# SDR ASAA2025042358120

- Difficulty date: April 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD CORRODED. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT THRESHOLD IAW B737-900 SRM 53-60-15-01-1. ORIGINAL MAT IS .045. MAT LOSS IS .005. MAT REMAINING IS .040. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. RECEIVED NEW THRESHOLD PN#146AB123U25. PO#1120628.2. LOCATED AND DRILLED HOLES NEW THRESHOLD PNL IAW B737-900 SRM 51-40-05. INSTALLED NEW THRESHOLD PNL IAW B737-900 SRM 51-40-02.
